# SDR COMA0660232

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 26,400 hours, 23,610 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Reducer
- Part number: CD1398503
- Condition: Faulty
- Location: Galley Drain
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5145 - EN ROUTE CVG-AVP A NUISANCE SQUEALING NOISE EMITTING FROM GALLEY AREA, FLIGHT RETURNED TO THE FIELD.  REPLACED THE GALLEY DRAIN REDUCER.
